Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron causing anxiety!? Zana

Posted by yxibow on March 25, 2009, at 15:05:11

In reply to Remeron causing anxiety!?, posted by Zana on March 25, 2009, at 15:01:04

> I am really confused. I have been taking 45mgs of Remeron at bedtime for about six months, along with 300mgs of seroquel and 2mgs of klonopin. I sleep like the dead but wake up with galloping anxiety even tho I take another mg of klonopin in the morning. My pdoc thinks the Remeron may be causing the the anxiety and wants me to taper off of it. Has anyone had remeron increase their anxiety? All I see is about how good remeron is for anxiety.

For most it is sedating -- a good antidepressant, not necessarily indicated one way or the other for anxiety, but I tried it again more recently and it didn't work the same.


It was probably the adrenergic aspects that caused paradoxical insomnia and anxiety.

-- Jay

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:886958
URL: http://www.dr-bob.org/babble/20090322/msgs/886960.html